# SDR USAA951092

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47208
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1104
- Part time: 70,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK INSPECTION, FOUND CANTED FRAME 1104 AT UPPER ATTACH FASTENER CRACK .5 INCH LONGERON 4L.  SPLICED IN NEW SECTION OF FRAME PER SRM 53-03 FIG 30.  (M)
